Piterbarg theorems for chi-processes with trend

Détails

Ressource 1Télécharger: BIB_115C72020A13.P001.pdf (420.05 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_115C72020A13
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Piterbarg theorems for chi-processes with trend
Périodique
Extremes
Auteur(s)
Hashorva  E., Ji  L.
ISSN
1386-1999 (Print)
1572-915X (Electronic)
Statut éditorial
Publié
Date de publication
03/2015
Peer-reviewed
Oui
Volume
18
Numéro
1
Pages
37-64
Langue
anglais
Résumé
Let chi(n)(t) = (Sigma(n)(i=1) X-i(2)(t))(1/2), t >= 0 be a chi-process with n degrees of freedom where X (i) 's are independent copies of some generic centered Gaussian process X. This paper derives the exact asymptotic behaviour of
P{sup(t is an element of[0,T]) (chi(n)(t) - g(t) > u} as u -> infinity,
where T is a given positive constant, and g(a <...) is some non-negative bounded measurable function. The case g(t)equivalent to 0 has been investigated in numerous contributions by V.I. Piterbarg. Our novel asymptotic results, for both stationary and non-stationary X, are referred to as Piterbarg theorems for chi-processes with trend.
Mots-clé
Gaussian random fields, Piterbarg theorem for chi-process, Pickands constant, generalized Piterbarg constant, Piterbarg inequality
Web of science
Création de la notice
11/07/2014 15:32
Dernière modification de la notice
21/08/2019 7:08
Données d'usage